# SDR SWAA2012042503381

- Difficulty date: April 19, 2012
- Submitted: April 25, 2012
- Operation: Air carrier
- Aircraft: N388SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26591
- Aircraft time: 58,364 hours, 48,104 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: 6573714
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 2 SLAT TRAILING EDGE WEDGE OUTBOARD END DELAMINATED.  REPAIRED SLAT PER SRM.
